Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Fractional Calculus and Applied Analysis

Editor-in-Chief: Kiryakova, Virginia

IMPACT FACTOR 2018: 3.514
5-year IMPACT FACTOR: 3.524

CiteScore 2018: 3.44

SCImago Journal Rank (SJR) 2018: 1.891
Source Normalized Impact per Paper (SNIP) 2018: 1.808

Mathematical Citation Quotient (MCQ) 2018: 1.08

See all formats and pricing
More options …
Volume 18, Issue 1


Systems of Nonlinear Fractional Differential Equations

Tadeusz Jankowski
  • Corresponding author
  • Department of Differential Equations and Applied Mathematics Gdansk University of Technology 11/12 G. Narutowicz Str., 80-233 Gdansk, POLAND
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-02-10 | DOI: https://doi.org/10.1515/fca-2015-0008


Using the iterative method, this paper investigates the existence of a unique solution to systems of nonlinear fractional differential equations, which involve the right-handed Riemann-Liouville fractional derivatives $D^{q}_{T}x$ and $D^{q}_{T}y$. Systems of linear fractional differential equations are also discussed. Two examples are added to illustrate the results.

MSC 2010: 26A33; 34A12; 34A30; 34A34

Key Words and Phrases: systems of fractional differential equations; iterative method; existence of solutions; Mittag-Leffler type functions


  • [1] W. Feng, S. Sun, Z. Han, Y. Zhao, Existence of solutions for a singular system of nonlinear fractional differential equations. Comput. Math. Appl. 62 (2011), 1370-1378.CrossrefGoogle Scholar

  • [2] T. Jankowski, Fractional differential equations with deviating arguments. Dynam. Systems Appl. 17 (2008), 677-684.Google Scholar

  • [3] T. Jankowski, Fractional equations of Volterra type involving a Riemann-Liouville derivative. Appl. Math. Lett. 26 (2013), 344-350.CrossrefGoogle Scholar

  • [4] T. Jankowski, Initial value problems for neutral fractional differential equations involving a Riemann-Liouville derivative. Appl. Math. Comput. 219 (2013), 7772-7776.Google Scholar

  • [5] T. Jankowski, Boundary problems for fractional differential equations. Appl. Math. Lett. 28 (2014), 14-19.CrossrefGoogle Scholar

  • [6] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, 204, Elsevier, Amsterdam 2006.Google Scholar

  • [7] V. Lakshmikantham, S. Leela, J. Vasundhara, Theory of Fractional Dynamic Systems. Cambridge Academic Publishers, Cambridge (2009).Google Scholar

  • [8] J. Liang, Z. Liu, X. Wang, Solvability for a couple system of nonlinear fractional differemntial equations in a Banach space. Fract. Calc. Appl. Anal. 16, No 1 (2013), 51-63; DOI: 10.2478/s13540-013-0004-0; http://link.springer.com/article/10.2478/s13540-013-0004-0.CrossrefGoogle Scholar

  • [9] L. Lin, X. Liu, H. Fang, Method of upper and lower solutions for fractional differential equations. Electron. J. Differential Equations No 100 (2012), 1-13.Google Scholar

  • [10] F. A. McRae, Monotone iterative technique and existence results for fractional differential equations. Nonlinear Anal. 71 (2009), 6093-6096.Google Scholar

  • [11] J. D. Ramirez, A. S. Vatsala, Monotone iterative technique for fractional differential equations with periodic boundary conditions. Opuscula Math. 29 (2009), 289-304.Google Scholar

  • [12] X. Su, Boundary value problem for a coupled system of nonlinear fractional differential equations. Appl. Math. Lett. 22 (2009), 64-69.CrossrefGoogle Scholar

  • [13] Z. Wei, G. Li, J. Che, Initial value problems for fractional differential equations involving Riemann-Liouville sequential fractional derivative. J. Math. Anal. Appl. 367 (2010), 260-272.Google Scholar

  • [14] G. Wang, Monotone iterative technique for boundary value problems of a nonlinear fractional differential equations with deviating arguments. J. Comput. Appl. Math. 236 (2012), 2425-2430.Google Scholar

  • [15] G. Wang, R. P. Agarwal, A. Cabada, Existence results and the monotone iterative technique for systems of nonlinear fractional differential equations. Appl. Math. Lett. 25 (2012), 1019-1024.CrossrefGoogle Scholar

  • [16] S. Zhang, Monotone iterative method for initial value problem involving Riemann-Liouville fractional derivatives. Nonlinear Anal. 71 (2009), 2087-2093.Google Scholar

About the article

Received: 2014-04-17

Published Online: 2015-02-10

Citation Information: Fractional Calculus and Applied Analysis, Volume 18, Issue 1, Pages 122–132, ISSN (Online) 1314-2224, DOI: https://doi.org/10.1515/fca-2015-0008.

Export Citation

© 2015 Diogenes Co., Sofia.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Teodor M. Atanacković, Marko Janev, and Stevan Pilipović
Applied Mathematics and Computation, 2018, Volume 334, Page 326
Hailong Ye and Rui Huang
Advances in Mathematical Physics, 2015, Volume 2015, Page 1

Comments (0)

Please log in or register to comment.
Log in